# SDR REXA2015011300050

- Difficulty date: January 13, 2015
- Submitted: January 15, 2015
- Operation: Air carrier
- Aircraft: N8721B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7721
- Aircraft time: 25,526 hours, 22,971 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Frayed
- Location: Pax Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PAX DOOR ASSIST CABLES ARE FRAYED.  REPLACED POWER ASSIST MOTOR & CABLE ASSEMBLY IAW MM 52-11-08-000 400-802.  OPERATIONS CHECKED GOOD.
